Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 9, 2005–2264
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The F-rational signature and drops in the Hilbert–Kunz multiplicity
1777–1809

Melvin Hochster and Yongwei Yao

On rationally connected varieties over $C_1$ fields of characteristic $0$
1811–1844

Marta Pieropan

The prime geodesic theorem for $\operatorname{PSL}_{2}(\mathbb{Z}[i])$ and spectral exponential sums
1845–1887

Ikuya Kaneko

Arbitrarily large Morita Frobenius numbers
1889–1904

Florian Eisele and Michael Livesey

On some families of Gushel–Mukai fourfolds
1905–1918

Giovanni Staglianò

On odd-dimensional modular tensor categories
1919–1939

Agustina Czenky and Julia Plavnik

Uniform bounds for the number of rational points on varieties over global fields
1941–2000

Marcelo Paredes and Román Sasyk

Correction to the article Lefschetz theorem for abelian fundamental group with modulus
2001–2003

Moritz Kerz and Shuji Saito